# SDR DALA2017072805773

- Difficulty date: July 27, 2017
- Submitted: July 30, 2017
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 41,595 hours, 21,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR EMER. EXIT SIGN COVER MISSING, REPLACED MISSING LENS COVER.
